# SDR DXTA200601346

- Difficulty date: April 16, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 4,099 hours, 3,188 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Position Switch
- Part number: 53ND783041
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER WARNING AND RT THRUST REVERSER ARM LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED BOTH RT T/R STOW SWITCHES IAW MM 78-30-11.  OPERATIONAL CHECKS GOOD.
